Flächenläufige Bewegungsvorgänge im elliptischen Raum I.

Hans Robert Müller

Monatshefte für Mathematik (1954)

  • Volume: 57, page 29-43
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Müller, Hans Robert. "Flächenläufige Bewegungsvorgänge im elliptischen Raum I.." Monatshefte für Mathematik 57 (1954): 29-43. <http://eudml.org/doc/176908>.

author = {Müller, Hans Robert},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry},
pages = {29-43},
title = {Flächenläufige Bewegungsvorgänge im elliptischen Raum I.},
url = {http://eudml.org/doc/176908},
volume = {57},
year = {1954},

AU - Müller, Hans Robert
TI - Flächenläufige Bewegungsvorgänge im elliptischen Raum I.
JO - Monatshefte für Mathematik
PY - 1954
VL - 57
SP - 29
EP - 43
KW - differential geometry
UR - http://eudml.org/doc/176908
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.